Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

PCOS. Hair loss, dark skin, fatigue, back ache, painful breasts. Taken ginette. Suggestion?

Hi I has PCOS and use to get my periods after every 40 - 45 days and was experiencing loss of hair and dark skin. For this reasom my gynaec had recommended me to go on Ginette 35. I took the pills from May 2011 to October 21 2012 (stopped it after checking with my gynaec). I got my periods on time on 27 October for 5 days. Then again after 10 days or so I got my periods which laste for 10 days. Then I got one on 25 dec 2012 for 5 days post which I am expecting my periods. It has been 42 days since my last periods. I am experiencing fatigue , backache , pain in my breast and my pregnancy test also came negative. Please let me know if this is normal?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you are having can be due to the side effects caused by the hormonal pill that you are taking. You need to wait for few weeks and see if these subside gradually.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor